How long do hydrocodone withdrawal symptoms last

Common Questions and Answers about How long do hydrocodone withdrawal symptoms last

vicodin

Ive been thru worst wd but not for this long. its less sever since i tapered, but i want to feel better, how long do you think im gonna be feeling like a pile of poo???!!!
since i tapered, how long do you think the wd's will last? this isnt the first time ive wd. the taper was MUCH better. i have the symptoms but not like i did when i had to go ct. i cant get any of the other prescript meds you suggest on the link. I wonder if since this is the 9th day of tapering and 1st day of none if i really need the valium any way, what do you think? thx for your post.
Ive been thru worst wd but not for this long. its less sever since i tapered, but i want to feel better, how long do you think im gonna be feeling like a pile of poo???!!!
It does sound like it could be withdraw symptoms. Usually withdraw last about 7 days. The worst days are days 3-4. Just let him know that things will get better. Luckily he was not on the meds for very long so his withdraw will not be as severe as other peoples on here. He should be fine in no time.
I am now taking 1 every 6 hours for the last 2 days. I still do not feel great but tolerable. How do I stop taking them totally. Any advice would be appreciated. I have never taken any thing stronger than a tylenol with codeine before and certainly not regularly. I would just like to be done with them. Thank you for your help!
Last week I posted a question pertaining to the symptoms associated with hydrocodone withdrawal. I don't seem to be able to locate the responses to my post. What am I doing wrong? I recently had a severe back injury and was taking as many as 10 vicodin per day .When the pain began to subside I discontinued the hydrocodone and immediately began to experience symptoms of nausea,weakness and general malaise. I'm down to 1/2 a pill in the morning and 1/2 pill in the late afternoon.
So after all that, do these symptoms have anything to do with the Hydrocodone (or lack there of) and if not what the hell was happening to me last night?
But for right now, to deal with your withdrawal symptoms, see if your doctor can write you a prescription for some Requip for restlessness, Neurontin for anxiety and malaise, some Flexeril or Soma for a few weeks for muscle spasms and maybe some Seroquel low dose, for sleep, Clonidine helps with the creepy-crawly feeling and helps stabilize the blood pressure. All of these medications will make your life easier during this time.
Has anyone ever experienced the following symptoms during hydrocodone withdrawal: dilated pupils, nervousness, cold hands, sweating and talking about things which make absolutely NO SENSE. My husband is recovering from surgery and has stopped taking the pain medication. Last night, he began talking nonsense. He is also having vivid dreams that he swears are reality. I don't know if he is hallucinating or what but it is very scary. Can anyone shed some light on this? What can I do for him?
I heard some Amino Acids help break down the receptors that affect the pain. do they work? anybody Know? What is a better alternative and how long? i will return tomorrow on my first clean day. Wish me luck!! Thanks for listening, I think this will help Alot!!
How much were your dosages? How long? I'm in the exact same boat right now (GF instead of wife, but everything else is verbatim). Where are you at exactly (in your withdrawal and drug use, not location)?
The length and severity of your symptoms really depend on how much you've been using and for how long. General health and age can also play a role in this. Here are a few tips that helped me through my detox. I'm sure others will be along with more. 1) The link for the Thomas Recipe is located at the bottom of this page. It is full of great supplements that help with detox. If you don't want to do all of this, at least try a good multivitamin.
Just wanted to offer you some positive support your way! I know this part is tough but your making the right decision for you! It seems that the pace your going at right now seems to be working for you so just stay strong! Congratulations and just keep up the good work!
Opiate withdrawal symptoms usually start 12-24 hours after your last dose. But, the timing of withdrawal symptoms depends upon the drug taken, length of time you’ve been taking it, and how you react to medications. The physical withdrawals usually last 3-7 days, with days 3 and 4 being the worst. Once again, this is all dependent on the person. You can expect these symptoms.
yesterday took five and today I havae taken 3. I won't take anymore today and will skip tomorrow. I only have 15 trams so when they are gone I hope I will be OK. I have been addicted to heroin and hydrocodone. When I could not get these drug I always fell back on trams and it was the trams I used to kick the herion addiction. I have never heard of anyone ever being addicted to trams. My connection for the hydocodone does not even sell trams. Even my friend do not want them.
I have to cut down and recently cut down to 10 a day and have experienced physical and emotional withdrawal symptoms. I have some clonidine and don't know how much to take for withdrawal. What is the recommended dosage. My goal is to eventually cut down to 4 a day, but have been very uncomfortable at 10. I also take effexor and trazadone for depression, but I am so depressed right now. Hydrocodone, believe it or not has helped my depression and has given me something to look forward to.
So, I'm so happy to find these boards. Unless there's complications, the symptoms do get much better. Hang in there, and congratulations on your choice to embrace freedom.
Try to stay positive. You're over 96 hours clean and that's something to be really pleased about, even if you feel like crap. Good idea about the therapist. Really smart move there. It will help in a million ways. Try not to worry about the money issues. They can always be worked out. Especially if you're clean. And your marriage can not only be repaired, it can often be better. From what I understand, the depression you're feeling is pretty normal and most everyone experiences it.
First, can someone point to a reliable web site where they list the symptoms? Second, how long I can expect this general lousy feeling last? And last, how long will it take to get back to a feeling where I want to do more than just lay around all day? Thank you all in advance for answering my questions.
I only had scripts and have finished my last yesterday morning. I can do this I know I xan. I got myself here I can get out of it but it ain't gonna be easy. This *****!
How long do the physical withdrawel's last and how long does the mental withdrawel's last for. I been clean for about a week now and just when I thought the physical w/d were gone they come back. And i also have trouble sleeping at night and have been depressed lately ,sometimes for no reason.If you could give me some tips or pointer's,that would help me so much. I'm just thankfull for forums like this and people that have been through this before to lean on.
I only took 1/2 a pill (25mg) this morning figuring I would taper a little. Do you think that is a good way to go? Also how long do I need to taper from a few days on Tramadol? Thanks for your support.
I don't mean to jump in on your question or change the subject, but I'm looking for a little advice on how to stop. How did you do it? I've only been taking a low amount, about 1-3 pills per day, since October but I experience terrible w/d when I try to stop. Any advice? And seriously, if w/d takes longer than 2 weeks, that just plain sucks!
I will just try going cold turkey. I haven't taken any today. If I do have withdrawal symptoms, when would they begin? If I start having withdrawal, would taking one pill help ease the symptoms?
MedHelp Health Answers